# SDR AALA202204278334

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 63,184 hours, 30,972 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY OVER WING DOOR ON LEFT SIDE (L3) INDICATES OPEN , NORMAL PRESSURIZATION IN FLIGHT. RE-POSITIONED EMERGENCY EXIT HATCH COVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TSM 52-21-00-810-802
